# SDR SWIA202157590

- Difficulty date: February 4, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE DENT INSIDE RVSM AREA, LOWER FORWARD BELOW RIGHT TRU DOOR CUT OUT      (C-CHECK RO 4/20/2021)    COMPLIED WITH REWORK ON DENT ON ADG SKIN PANEL BETWEEN FS185.00 AND FS 193.00 AND STRINGER 16R AND 17R IAW MHIRJ REPAIR ENGINEERING ORDER 670-53-11-1666 AND BOMBARDIER REPAIR ENGINEERING ORDER 670-51-00-085. RVSM MEASURMENTS PERFORMED ON CAMP 22461669
